MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS; ALIGN RADIAL HEAD SYSTEM

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS; ALIGN RADIAL HEAD SYSTEM
Model Number ALIGN Radial Head & Lock Screw, 24mm
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instructions for use of this device states: the locking screw packaged with the radial head must be installed and fully tightened to fix the radial head to the radial stem.If the locking screw is not attached and/or fully secured, the radial head may loosen and/or disconnect from the radial stem, causing soft tissue irritation and/or device failure.This is a common cause of failure in radial head cases.The locking screw and radial head were both inspected and found to be within specification.However, the returned device is currently undergoing further testing, and a conclusion has yet to be determined.
 
Event or Problem Description
Radial head locking screw loosened.The locking screw was replaced successfully, and there are no reports of further complications.

Brand Name
SKELETAL DYNAMICS
Common Device Name
ALIGN RADIAL HEAD SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC.
7300 n kendall drive
miami FL 33156
Manufacturer Contact
alejandro ros
7300 n kendall drive
miami, FL 33156
3055967585
MDR Report Key16892650
Report Number3006742481-2023-00009
Device Sequence Number6326457
Product Code KWI
UDI-Device Identifier00841506100043
UDI-Public00841506100043
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring,Replace
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALIGN Radial Head & Lock Screw, 24mm
Device Catalogue NumberALN-RHI-220
Device Lot NumberAN1907034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight52 KG